EconPapers    
Economics at your fingertips  
 

On a non-standard algebraic description of integrable nonlinear systems

Maciej Błaszak

Physica A: Statistical Mechanics and its Applications, 1993, vol. 198, issue 3, 637-654

Abstract: We present a non-standard algebraic description of some classical integrable systems in 1 + 1 dimensions resulting from interchanging the role of space and time variables. Bi- (or multi-) hamiltonian hierarchies, obtained this way, reduce naturally to the stationary subspaces giving some insight into the recursive structure of stationary flows.

Date: 1993
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037843719390244X
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:198:y:1993:i:3:p:637-654

DOI: 10.1016/0378-4371(93)90244-X

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:198:y:1993:i:3:p:637-654